# SDR UIEA2018110102477

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 1124
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK OVERHEATED DURING ENGINE RUNS. R&R RT AIR CYCLE MACHINE PER AMM 21-51-03-404-016. OPS CHECK GOOD.
